AnswerYes, brown discharge is normal while on the shot when you first start taking the shot. It's also normal to get it right before you need to get another shot. Keep in mind it's normal if it's SPOTTED brown discharge. If it is not spotted, you might want to call your doctor. After a few months, most people completely stop periods and discharge. I haven't had a period in almost THREE YEARS!!!!
White or clear discharge every day without odor or itching is part of the normal human condition for women. This discharge is your body's way of keeping the vagina moist and comfortable.
That is just a little bit of old blood. It should stop soon.
usually brown mean old blood..so I wouldn't think that could stop a accurate reading..hope this helps :)
Yes you can. Normally, only after the first injection. But sometimes even after the second injection. But most people stop spotting after the first shot. But there are other side effects. Weight gain (10-15 lbs), brown discharge, and stomach pains.
If you have a brown discharge at the end of your period, this typically is just dried/left over blood. It should stop within a few short days after your period. Which is why it's good to wear something like pantiliners, even when you're done with your period.
You should see your OBGYN.
Consult your doctor immediately if your pain is constant and non-stop. This may not be the beginning or end of a period.
This is called discharge and girls have it before they start their period. You can stop it coming onto your underwear by using Tampons. This will stop it getting out and making you feel uncomfortable all day.
If you have irregular bleeding or spotting in the first three cycles of NuvaRing, it is likely to improve before the third cycle is done. Brown discharge during the ring free week is common (instead of red) and will stop before or just after the next ring is inserted.
No, you always discharge. That is the vaginal cleaning system.
Breathing in and out of a brown paper bag has been used to help treat hyperventilation, not nosebleeds.
your dealer... you then tell him you are a snitch for the cops and run before you get shot
It can stop a few days before. (or at least it does for me)
I heard it stops for the length of the shot duration, and you only have 4 periods a year, instead of 12. Consult a doctor when it comes down to your own personal health.
Yes, it's completely normal to have brown discharge for a few days after your period has ended. Your period doesn't just suddenly stop, it can take a little while for the last of the blood to leave your body.
No, there is no shot you can give a dog to abort their pregnancy.
Every woman's body is different. The nurse told me it would take 3 months. I haven't had a period for the entire time I have been on the depo shot. But.. I have had the vaginal discharge that is sort of rare. The nurse also told me if/when you do have your first period after starting the depo shot, it can last up to 3 weeks.
a shot to the head.
You can stop using it whenever you want.
White discharge is often a sign of an STI anyhow you should see a doctor
stop using silver in nickels
You should assume that you no longer have protection from Depo Provera when you are late for the next shot. If you don't want to get pregnant, start using another birth control method at that time.
As disgusting as it sounds and I don't know exactly what you wanna know from this, but before a girls period starts, some will get brown gunky discharge that comes out the vagina and stops when blood starts coming out. Then a period will stop with the brown gunk coming out again at the end. Hope this helps.